×

Approximation variationnelle des problèmes aux limites. (French) Zbl 0127.08003


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [1] , Espaces Vectoriels topologiques, livre V, Hermann, Paris. · Zbl 0050.10703
[2] [2] , Sui problema de Picone relativo all’équilibro di un corpo incastrato. Ric. Mat., 6, 125-149 (1957). · Zbl 0097.30601
[3] [3] , Sui problemi al contorno per sistemi di equazioni differenziali lineari del tipo dell’elasticita. Ann. Scuola Norm. Sup. Pisa, 13, 223-258 et 275-302 (1959). · Zbl 0087.17701
[4] [4] , Sur l’approximation des problèmes aux limites, C. R. Acad. Sci., Paris, t. 254, p. 1729-1731 et 2919-2921 (1962) et t. 255, p. 442-444, (1962). · Zbl 0112.07906
[5] [5] et , Les espaces du type de Beppo Levi, Ann. Inst. Fourier, 5, 305-370 (1955). · Zbl 0065.09903
[6] [6] , A Finite difference scheme for the Neumann and the Dirichlet problem. Applied Mathematics Center, New York, 1962.
[7] [7] , Caratterizzazioni delle trace sulla frontiera relative ad alcune classi di funzioni in n variabili, Ric. Mat., 5, 169-205 (1956). · Zbl 0071.31702
[8] [8] , Phénomènes de perturbation singulière, Ann. Inst. Fourier, 10, 1-96 (1960). · Zbl 0128.32904
[9] [9] , La méthode des différences finies dans la théorie des équations aux dérivées partielles (en russe), Ouspechi Mat. Nauk., 12, 123-148 (1957). · Zbl 0084.08701
[10] [10] , Problèmes aux limites en théorie des distributions, Acta. Math., 94, 13-153 (1955). · Zbl 0068.30902
[11] [Da] , Topological stability in the nice dimensions, Topology, 18 (1979), 129-142. · Zbl 0098.31101
[12] [12] , Méthodes d’approximation numérique des problèmes aux limites de la physique mathématique. Cours Paris (1962).
[13] [13] , Sur l’approximation des solutions de certains problèmes aux limites, Rendic. Sem. Mat. Padova (1962). · Zbl 0107.30702
[14] [14] , Résolution du problème de Dirichlet par la méthode des différences finies, C.R. Acad. Sci., 247, 2270-2272 (1958). · Zbl 0082.31701
[15] [15] et , A. Problemi al contorno per le équizioni differenziali di tipo ellitico, Ann. Scuola Norm. Sup. Pisa, 12, 247-358 (1958). · Zbl 0082.09601
[16] [6] , Sur les noyaux-fonctions en théorie du Potentiel. Thèse Faculté des Sciences d’Orsay, 1969 · Zbl 0962.46025
[17] [BB] , Some Theorems on Actions of Algebraic Groups, Ann. Math., 98 (1973 · Zbl 0275.14007
[18] [18] , Matrix iterative analysis. Prentice Hall (1963). · Zbl 0133.08602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.